# SDR CALA9800035

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LEFT CIRCUMFERENTIAL FRAME REINFORCEMENT PLATE AT STA 804, STRINGER 14L.  A 1.5 INCH CRACK WAS ALSO FOUND IN RIGHT CIRCUMFERENTIAL FRAME REINFORCEMENT PLATE AT STA 804, STRINGER 14R.  FRAME REINFORCEMENT ANGLE REPAIRS WERE ACCOMPLISHED IAW SRM 51-40-3, FIGURE 1.
